×

Ulam-Hyers stability theorem by tripled fixed point theorem. (English) Zbl 1352.15019

Summary: This paper deals with tripled fixed point theorem, and the approach is based on Perov-type fixed point theorem for contractions in metric spaces endowed with vector-valued metrics. We are also study Ulam-Hyers stability results for the tripled fixed points of a triple of contractive type single-valued and respectively multi-valued operators on complete metric spaces.

MSC:

15A24 Matrix equations and identities
15A29 Inverse problems in linear algebra
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Allaire G., Kaber S.M., Numerical Linear Algebra, Texts in Applied Mathematics, 55, Springer, New York, 2008.; · Zbl 1135.65014
[2] Banach S., Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fundamenta Mathematicae, 3(1922) 133-181.;
[3] Bhaskar T.G., Lakshmikantham V., Fixed point theory in partially ordered metric spaces and applications, Nonlinear Anal., 65(2006), 1379-1393.; · Zbl 1106.47047
[4] Bhaskar T.G., Lakshmikantham V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal., 65(2006), 1379-1393.; · Zbl 1106.47047
[5] Berinde V., Borcut M., Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Anal., 74(15)(2011), 4889-4897.; · Zbl 1225.54014
[6] Bota M., Petruşel A., Ulam-Hyers stability for operatorial equations, Analls of the Alexandru Ioan Cuza University Iasi, 57(2011), 65-74.; · Zbl 1265.54158
[7] Bucur A., Guran L., Petruşel A., Fixed points for multi-valued operators on a set endowed with vector-valued metrics and applications, Fixed Point Theory, 10(1)(2009), 19-34.; · Zbl 1194.54056
[8] Cho Y.J., Gupta A., Karapinar E., Kumam P., Tripled best proximity point theorem in metric spaces, Mathematical Inequalities & Applications, 16(4)(2013), 1197-1216.; · Zbl 1394.54021
[9] Filip A.D., Petruşel A., Fixed point theorems on spaces endowed with vector-valued metrics, Fixed Point Theory & Applications, (2010), Article ID 281381, 15 pages.; · Zbl 1197.54061
[10] Guo D., Lakshmikantham V., Coupled fixed points of nonlinear operators with applications, Nonlinear Anal., 11(1987), 623-632.; · Zbl 0635.47045
[11] Guo D., Cho Y.J., Zhu J., Partial ordering methods in nonlinear problems, Nova Science Publishers Inc., Hauppauge, NY, 2004.; · Zbl 1116.45007
[12] Gupta A., Weak contractions for coupled fixed point theorem on G-metric space, African Journal Of Mathematics & Mathematical Science, 1(1)(2013), 1-12.;
[13] Gupta A., Coupled common fixed point results in ordered S-metric spaces, Asia Pacific Journal of Mathematics, 1(1)(2014), 44-66.; · Zbl 1489.54128
[14] Gupta A., Rajput S.S., Kaurav P.S., Coupled best proximity point theorem in metric spaces dependent on ICS mapping, Caribbean Journal Of Science & Technology, 1(1)(2013), 27-42.;
[15] Gupta A., Rajput S.S., Kaurav P.S., Coupled best proximity point theorem in metric spaces, International Journal Of Analysis & Applications, 4(2)(2014), 201-215.; · Zbl 1399.54110
[16] Gupta A., Kaurav P.S., Rajput S.S., Some contraction with Q-function for coupled coincidence point theorem in partially ordered quasi metric spaces, International Journal of Mathematics & its Applications, 2(1)(2014), 1-21.;
[17] Gupta A., An application of Meir Keeler type tripled fixed point, International Journal Of Advances In Applied Mathematics & Mechanics, 2(2)(2014), 21-38.; · Zbl 1359.47050
[18] Gupta A., Narayan R., Yadava R.N., Tripled fixed point for compatible mappings in partially ordered fuzzy metric spaces, The Journal of Fuzzy Mathematics, 22(3)(2014), 565-580.; · Zbl 1371.54179
[19] Gupta A., Kushwaha R., Tripled common fixed point for weak (μ, ψ, Ψ, Φ)-contractions in partially ordered metric spaces, Mathematical Theory And Modeling, 3(6)(2013), 46-53.;
[20] Hong S., Fixed points for mixed monotone multi-valued operators in Banach spaces with applications, J. Math. Anal. Appl., 337(2008), 333-342.; · Zbl 1132.47044
[21] Lakshmikantham V., Ćirić L., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal., 70(2009), 4341-4349.; · Zbl 1176.54032
[22] Perov A.I., On the Cauchy problem for a system of ordinary differential equations, Pviblizhen. Met. Reshen. Differ. Uvavn, 2(1964), 115-134.; · Zbl 0196.34703
[23] Petru P.T., Petruşel A., Yao J.C., Ulam-Hyers stability for operatorial equations and inclusions via nonself operators, Taiwanese J. Math., 15(5)(2011), 2195-2212.; · Zbl 1246.54049
[24] Petruşel A., Multi-valued weakly picard operators and applications, Sci. Math. Japon., 59(2004), 169-202.; · Zbl 1066.47058
[25] Precup R., The role of matrices that are convergent to zero in the study of semilinear operator systems, Math. Comput. Modell, 49(2009), 703-708.; · Zbl 1165.65336
[26] Rus I.A., Principles and applications of the fixed point theory, Dacia, Cluj-Napoca, 1979.;
[27] Rus M.D., Remarks on Ulam stability of the operatorial equations, Fixed Point Theory, 10(2)(2009), 305-320.; · Zbl 1204.47071
[28] Rus M.D., The method of monotone iterations for mixed monotone operators, Ph. D. Thesis, Universitatea Babeş-Bolyai, Cluj-Napoca, 2010.;
[29] Varga R.S., Matrix Iterative Analysis, Springer Series in Computational Mathematics, Springer, Berlin, 27(2000).; · Zbl 0998.65505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.